Press "Enter" to skip to content

Mazhgikhova M.G._Vol. 22, No 4. P. 11-17

Adyghe Int. Sci. J. Vol. 22, No 4. P. 11-17. ISSN 1726-9946

Read article                                                                                                         Contents of this issue



MSC 34А08, 34В05 Original Article

Generalized Dirichlet problem for an ordinary delay differential equation with Dzhrbashyan – Nersesyan derivative

Mazhgikhova Madina Gumarovna
Junior Researcher of Department of Fractional Calculus, Institute of Applied Mathematics and Automation of KBSC RAS, (360017, 89 A Shortanova St., Nalchik, Russia),,

Abstract. In recent decades, interest in the study of differential equations involving fractional derivatives has noticeably increased. This interest is due to the fact that the number of fields of science in which equations containing fractional derivatives arc used varies from biology and medicine to management theory, engineering, finance, as well as optics, physics and so on. In this paper, the generalized Dirichlet problem is investigated for a linear ordinary delay differential equation with Dzhrbashyan – Nersesyan fractional differentiation operator. A condition for unique solvability is obtained. The existence and uniqueness theorem to the solution is proved. The solution of the problem is written out in terms of the special function Wv (t), which is defined in terms of the generalized Mittag – Leffler function (Prabhakar function).

Keywords: fractional differential equation, fractional derivative, Dzhrbashyan-Ncrscsyan derivative, delay differential equation, Dirichlet problem, generalized boundary conditions, generalized Mittag – Leffler function

Acknowledgments: the author are thankful to the anonymous reviewer for his valuable remakes.

For citation. M. G. Mazhgikhova Generalized Dirichlet problem for an ordinary delay differential equation with Dzhrbashyan – Nersesyan derivative. Adyghe hit. Sei. J. 2022. Vol. 22, No. 4. P. 11-17.

The author has read and approved the final version of the manuscript.
Submitted 12.12.2022; approved after reviewing 19.12.2022; aeeepted for publication 20.12.2022

© Mazhgikhova M. G., 2022


1. M. M. Dzhrbashyan, А. В. Nersesyan Drobnye proizvodnye i zadacha Koshi dlya differentsial’nykh uravneniy drobnogo poryadka [Fractional derivatives and Cauchy problem for differential equations of fractional order] // Izv. Akad. Nauk Arm. SSR. 1968. Vol.. 3. № 1. P. 3-29.
2. A. M. Nakhushev Drobnoc ischislcnic i ego primcncnic [Fractional calculus and its application], M.: Fizmatlit, 2003. 272 p.
3. J. H. Barrett Differential equation of non-intcgcr order // Canad. J. Math. 1954. Vol. 6, № 4. P. 529-541.
4. A. R. Volkova, E. M. Izhberdeeva, V. E. Fedorov Initial value problems for equations with a composition of fractional derivatives. Chelyabinsk Physical and Mathematical Journal. 2021. Vol. 6, iss. 3. P. 269-277.
5. V. E. Fedorov, M. V. Plekhanova, E. M. Izhberdeeva Initial Value Problems of Linear Equations with the Dzhrbashyan-Nersesyan Derivative in Banach Spaces. Symmetry. 2021. Vol. 13, No. 6. P. 1058.
6. M. O. Mamchuev Cauchy problem for a linear system of ordinary differential equations of the fractional order. Mathematics. 2020. Vol. 8, No. 9. P. 1475.
7. M. M. Dzhrbashyan Kracvaya zadacha dlya differentsial’nogo opcratora drobnogo poryadka tipa Shturma-Liuvillya [Boundary value problem for a Sturm-Liouvillc type differential operator of fractional order] // Izv. Akad. Nauk Arm. SSR. 1970. Vol. 5. No. 2. P. 71-96.
8. F. T. Bogatyreva Dirichlet problem for fractional differential equation with constant coefficients // Chelyabinsk Physical and Mathematical Journal. 2017. Vol. 2, iss. 4. P. 401-411.
9. M. G. Mazhgikhova Dirichlet problem for a fractional-order ordinary differential equation with retarded argument // Differential Equations. 2018. Vol. 54. iss. 2. P. 185-192.
10. M. G. Mazhgikhova Boundary value problems for a linear ordinary differential equation of fractional order with delay // Siberian Electronic Mathematical Reports. 2018. Vol. 15. P. 685-695.
11. T. R. Prabhakar A singular integral equation with a generalized Mittag – Leffler function in the kernel // Yokohama Math. J. 1971. Vol. 19. P. 7-15.

Лицензия Creative Commons
This work is licensed under a Creative Commons Attribution 4.0 License.

©​ | 2022 | Адыгская (Черкесская) Международная академия наук